# SDR FDEA200902010408

- Difficulty date: February 1, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR STA FSS 295 VERTICAL ANGLE STIFFENER CRACKED AT UPPER END.  REMOVED STIFFENER IAW SRM 51-40-02.  FABRICATED NEW STIFFENER ON MAE TRAV NR T9/ 777512 DRAWING NR 112N2036.  INSTALLED STIFFENER NR 1 PYLON STA FSS 295, IAW SRM 51-40-02.  CATEGORY A, MAJOR REPAIR.
